# SDR AALA20091008TUL21

- Difficulty date: September 30, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 61,712 hours, 32,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN RIGHT WALL DUE TO CONTACT WITH RIGHT NOSE GEAR STEERING CYLINDER.   INSTALLED DOUBLER REPAIR PER SRM 53-05-00.
